# SDR ASOA201705011530

- Difficulty date: April 29, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SKIN HAS CORROSION UNDER PANEL 832 AL. COMPLIED WITH EC/TC EA 43-2017-050 AND EA 43-2017-050. FOR REPAIR OF PAX DOOR SKIN.
